# SDR ABXA030455

- Difficulty date: November 14, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 55,054 hours, 57,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59516855
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 RIGHT END FITTING CRACKED ON OUTBOARD SIDE FS 756.  REPAIRED LONGERON 29 RIGHT AT STA 756 IAW DC-9 SRM 53-02.
